# SDR 29GA93732062712

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 33,752 hours, 41,800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: 90422912
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT 3574 BIL/MLS NOSE WHEEL DID NOT GIVE DOWN AND LOCKED INDICATION UPON NORMAL EXTENSION ATTEMPTED EXTENSION A SECOND TIME AND WAS SUCCESSFUL.  CYCLED GEAR FIVE TIMES NO FAILURES.  REMOVED AND REPLACED GREEN GEAR INDICATION BLOCK CYCLED GEAR FIVE MORE TIMES, OPERATIONAL CHECK SATISFACTORY.
